MAUDE Adverse Event Report: DEPUY MITEK LLC US ACL ACC DISPOSABLES KIT *EA; ORTHOPAEDIC SURGICAL PROCEDURE KIT, NON-MEDICATED, SINGLE-USE

DEPUY MITEK LLC US ACL ACC DISPOSABLES KIT *EA; ORTHOPAEDIC SURGICAL PROCEDURE KIT, NON-MEDICATED, SINGLE-USE
Model Number 232300
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).
 
Event or Problem Description
It was reported by the sales rep via phone that during an acl the guide wire of the acl disposable kit broke.All fragments were successfully retrieved from the patient´s body.No patient consequences or surgical delay reported.The device will be returned for analysis.Additional information reported the case was completed.It was reported nitinol guide-wire broke when removing the wire after milagro screw insertion.No need for alternative product.Screw stayed in.They used x-ray to locate and remove guide-wire.All pieces were removed.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.D10, h3, h6: the actual device has been returned and is currently pending evaluation.Once reliability engineering evaluates the device, a supplemental medwatch report will be sent accordingly.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: additional information: investigation summary
=
> the device was received broken into pieces.The complaint is confirmed.No definitive root cause could be determined; however, it is likely that the device experienced excessive force.A manufacturing record evaluation was performed for the finished device lot/serial number (b)(4) and no non-conformances were identified.At this point, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Device history lot
=
> a manufacturing record evaluation was performed for the finished device lot/serial number 5l80134, and no non-conformances were identified.

Common Device Name
ORTHOPAEDIC SURGICAL PROCEDURE KIT, NON-MEDICATED, SINGLE-USE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key9764924
Report Number1221934-2020-00699
Device Sequence Number19004959
Product Code LXH
UDI-Device Identifier10886705011117
UDI-Public10886705011117
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Model Number232300
Device Catalogue Number232300
Device Lot Number5L80134
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/05/2020
Initial Date Received by Manufacturer 02/13/2020
Supplement Date Received by Manufacturer03/05/2020
03/11/2020
Initial Report FDA Received Date02/27/2020
Supplement Report FDA Received Date03/06/2020
03/12/2020
Patient Sequence Number1